Alert archive / Ohio / Flash Flood Watches in 2015

Flash Flood Watch 1, NWS Cleveland, OH

April 9, 20158 counties in Ohio

NWS Cleveland, OH issued this flash flood watch at Apr 9, 2015, 3:33 AM EDT for 8 counties in Ohio. It took effect at Apr 9, 2015, 5:00 AM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2015, 3:33 AM EDT (07:33 UTC)
In effect from
Apr 9, 2015, 5:00 AM EDT
Expired
Apr 10, 2015, 6:37 AM EDT
In force
26 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Stark County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 91 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 7.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WGUS61 KCLE 090733
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
333 AM EDT THU APR 9 2015

...PERIODS OF HEAVY RAINFALL EXPECTED TODAY INTO FRIDAY MORNING...

.SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL BECOME
WIDESPREAD TODAY INTO FRIDAY MORNING. THE POTENTIAL FOR
MULTIPLE ROUNDS OF STORMS AND THE TRAINING OF STORMS OVER THE
SAME AREAS WILL HEIGHTEN THE FLOOD RISK.

OHZ029>032-036>038-047-091545-
/O.NEW.KCLE.FF.A.0001.150409T0900Z-150410T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
333 AM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND 
  NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL OHIO...ASHLAND...KNOX...MARION...MORROW AND RICHLAND. 
  IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE. 

* THROUGH FRIDAY MORNING

* SEVERAL ROUNDS OF THUNDERSTORMS COULD BRING AN ADDITIONAL ONE TO
  THREE INCHES OF RAIN TO PARTS OF OHIO BETWEEN TODAY THROUGH EARLY
  TOMORROW MORNING. RAINFALL OVER THE LAST FEW DAYS HAS SATURATED
  THE GROUND AND HEIGHTENED THE FLOOD RISK. 

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO FOR FURTHER UPDATES.

&&

$$
4 follow-up statements
214 
WGUS61 KCLE 091349
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
949 AM EDT THU APR 9 2015

...PERIODS OF HEAVY RAINFALL EXPECTED TODAY INTO FRIDAY MORNING...

.SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL BECOME
WIDESPREAD TODAY INTO FRIDAY MORNING. THE POTENTIAL FOR MULTIPLE
ROUNDS OF STORMS AND THE TRAINING OF STORMS OVER THE SAME AREAS
WILL HEIGHTEN THE FLOOD RISK.

OHZ029>032-036>038-047-092200-
/O.CON.KCLE.FF.A.0001.000000T0000Z-150410T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
949 AM EDT THU APR 9 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...KNOX...
   MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES... 
  STARK AND WAYNE. 

* THROUGH FRIDAY MORNING

* SEVERAL ROUNDS OF THUNDERSTORMS COULD BRING AN ADDITIONAL ONE 
  TO THREE INCHES OF RAIN TO PARTS OF OHIO BETWEEN TODAY THROUGH 
  EARLY TOMORROW MORNING. RAINFALL OVER THE LAST FEW DAYS HAS 
  SATURATED THE GROUND AND HEIGHTENED THE FLOOD RISK. 

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO FOR FURTHER UPDATES.

&&

$$
470 
WGUS61 KCLE 091950
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EDT THU APR 9 2015

...PERIODS OF HEAVY RAINFALL EXPECTED TODAY INTO FRIDAY MORNING...

.SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL BE WIDESPREAD
THIS EVENING INTO FRIDAY MORNING. THE POTENTIAL FOR MULTIPLE
ROUNDS OF STORMS AND THE TRAINING OF STORMS OVER THE SAME AREAS
WILL HEIGHTEN THE FLOOD RISK.

OHZ029>032-036>038-047-100400-
/O.CON.KCLE.FF.A.0001.000000T0000Z-150410T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
350 PM EDT THU APR 9 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...KNOX...
   MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES... 
  STARK AND WAYNE. 

* THROUGH FRIDAY MORNING

* SEVERAL ROUNDS OF THUNDERSTORMS COULD BRING AN ADDITIONAL ONE TO
  TWO INCHES OF RAIN TO PARTS OF OHIO THROUGH EARLY TOMORROW
  MORNING. RAINFALL OVER THE LAST FEW DAYS HAS SATURATED THE
  GROUND AND HEIGHTENED THE FLOOD RISK.

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO FOR FURTHER UPDATES.

&&

$$
465 
WGUS61 KCLE 100301
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1101 PM EDT THU APR 9 2015

...PERIODS OF HEAVY RAINFALL EXPECTED TODAY INTO FRIDAY MORNING...

.SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL WILL BE WIDESPREAD
THIS EVENING INTO FRIDAY MORNING. THE POTENTIAL FOR MULTIPLE
ROUNDS OF STORMS AND THE TRAINING OF STORMS OVER THE SAME AREAS
WILL HEIGHTEN THE FLOOD RISK.

OHZ029>032-036>038-047-101100-
/O.CON.KCLE.FF.A.0001.000000T0000Z-150410T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
1101 PM EDT THU APR 9 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING 
  THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...KNOX...
   MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...HOLMES... 
  STARK AND WAYNE. 

* UNTIL 7 AM EDT FRIDAY

* SEVERAL ROUNDS OF THUNDERSTORMS COULD BRING AN ADDITIONAL ONE 
  TO TWO INCHES OF RAIN TO PARTS OF OHIO THROUGH EARLY TOMORROW 
  MORNING. RAINFALL OVER THE LAST FEW DAYS HAS SATURATED THE 
  GROUND AND HEIGHTENED THE FLOOD RISK. 

* HEAVY RAINFALL WILL RESULT IN FLOODING OF LOW LYING OR POOR 
  DRAINAGE AREAS...AND ULTIMATELY DANGEROUS FLASH FLOODING ON 
  SMALLER CREEKS AND STREAMS. SIGNIFICANT RISES ON LARGER 
  STREAMS AND RIVERS WILL ALSO BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. STAY TUNED
TO WEATHER RADIO FOR FURTHER UPDATES.

&&

$$
690 
WGUS61 KCLE 101037
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
637 AM EDT FRI APR 10 2015

OHZ029>032-036>038-047-101145-
/O.CAN.KCLE.FF.A.0001.000000T0000Z-150410T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
CANTON...MARION...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
636 AM EDT FRI APR 10 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND
NORTHEAST OHIO HAS BEEN CANCELLED. THE THREAT OF HEAVY RAINFALL
HAS ENDED.  
 
$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Apr 9, 2:16 AM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Apr 9, 2:16 AM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
216 AM EDT THU APR 9 2015

.SYNOPSIS...
A STATIONARY FRONT WILL REMAIN ACROSS THE AREA TONIGHT BUT SHOULD
LIFT NORTH ON THURSDAY AHEAD OF LOW PRESSURE APPROACHING THE GREAT
LAKES. THE LOW WILL MOVE ACROSS THE GREAT LAKES THURSDAY NIGHT AND
WILL DRAG A COLD FRONT THROUGH ON FRIDAY. HIGH PRESSURE WILL BUILD
IN FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
CONVECTION WANING ACROSS THE AREA AT THE TIME OF THIS
ISSUANCE. WITH A WARM FRONT LIFTING NORTH IN THE EARLY MORNING
HOURS WE WILL SEE REDEVELOPMENT OF SHOWERS AND THUNDERSTORMS.
INSTABILITY...MOSTLY ELEVATED...IS SUFFICIENT FOR THUNDER
OVERNIGHT. CONTINUE TO SEE SOME FOG...SOME PATCHY DENSE BEFORE
IT BREAKS UP AFTER DAWN MAINLY IN THEN NORTHEAST. WARM AIR
ADVECTION WILL CAUSE THE COOLEST TEMPERATURES TO OCCUR OVER THE
NEXT FEW HOURS BEFORE THEY BECOME STEADY IF NOT RISE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
THURSDAY THE FRONT WILL HAVE TURNED WARM AND MOVED NORTH OF MUCH
OF THE AREA AHEAD OF LOW PRESSURE HEADING TOWARD THE CENTRAL LAKES.
GUIDANCE SUGGESTS IT GETS STUCK LIFTING OUT OF NERN
OHIO...POSSIBLY NEVER CLEARING OUT OF NWRN PA. WILL BE CLOSE.
OTHERWISE DEEP MOISTURE ACROSS THE AREA WITH MODERATE AMOUNTS OF
CAPE. GUIDANCE POPS HIGH AND WOULD BE TOUGH TO GO AGAINST THE
TREND. WILL HAVE CAT POPS FOR SHOWERS AND THUNDERSTORMS. WITH WARM
FRONT NORTH OF MOST HOWEVER TEMPS SHOULD TOUCH 70 MANY AREAS.
CONTINUED WET THURSDAY NIGHT AS COLD FRONT TRAILING THE LOW MOVES
THROUGH FROM WEST TO EAST. WILL CONTINUE WITH CAT POPS FOR SHOWERS
AND THUNDERSTORMS. FRIDAY THE DEEP MOISTURE MOVES EAST. GUIDANCE
SHOWS CLEARING MOVING IN FROM THE WEST ALTHOUGH MODELS ALSO SHOW
QUITE A BIT OF LOW LEVEL (850MB) MOISTURE REMAINING IN THE AREA.
NOT SURE I BUY THE RAPID CLEARING GUIDANCE IS FORECAST SO BACKED
OFF THE SPEED AT WHICH THIS MOVES IN. THAT SHOULD RESULT IN A
CLOUDY/MOSTLY CLOUDY START WITH COUNTIES BECOMING -PARTLY- SUNNY
FROM SOUTHWEST TO EAST. FRIDAY NIGHT WILL HOLD ONTO A SMALL CHANCE
POPS AS BOTH THE NAM AND GFS SHOW A SHORT WAVE MOVING THROUGH WITH
A GENERAL LONG WAVE TROUGH ACROSS THE LAKES. DRY SATURDAY AND
SATURDAY NIGHT BUT COOLER FOR THE WEEKEND WITH THE TROUGH ALOFT.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MODELS IN GOOD AGREEMENT ON SUNDAY WITH HIGH PRESSURE SHIFTING EAST
OF THE FORECAST AREA AND MOVING OFF THE MID ATLANTIC COAST.  SO
SUNDAY SHOULD BE WARMER AND DRY.  TIMING OF THE NEXT SYSTEM STILL IN
DOUBT...GFS BRINGS WARM FRONT INTO AREA WITH CHANCE OF PRECIP MONDAY
NIGHT WHILE ECMWF A LITTLE SLOWER.  FOR NOW WILL JUST GO LOW CHANCE
POPS MONDAY NIGHT.  BOTH MODELS CONTINUE TO MOVE THE NEXT WAVE
THROUGH ON TUESDAY.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
QUITE VARIABLE AND SIGNIFICANT AVIATION WEATHER ACROSS THE AREA
FOR THE NEXT 24 HOURS. STALLED FRONTAL BOUNDARY ACROSS THE
AREA...WITH FOG/LOW CEILINGS TO ITS NORTH...WILL BEGIN TO SHIFT
NORTHWARD THIS MORNING. ONCE WINDS CAN SHIFT MORE EASTERLY...AND
DEFINITELY ONCE THEY GO SOUTHERLY...CIGS/VSBYS EXPECTED TO
IMPROVE. THUNDERSTORMS ALSO A LIKELIHOOD TODAY...IT IS JUST TIMING
THE TWO OR THREE ROUNDS EXPECTED BEFORE 06Z FRI THAT IS DIFFICULT.
SOME OF THE STORMS THIS EVENING/TONIGHT HAVE THE POSSIBILITY OF
BECOMING SEVERE. WINDS WILL GET GUSTY THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING. 30 KNOTS SHOULD BE COMMON ESPECIALLY ALONG
AND WEST OF CLE/MFD. MAY EXCEED 35 KNOTS BRIEFLY...ESPECIALLY IF
ANY CLEARING TAKES PLACE...AND POSSIBLE ALSO WITHIN THUNDERSTORMS.
THE COLD FRONT IS NOT EXPECTED TO KCLE UNTIL NEAR 12Z FRI.

.OUTLOOK...NON VFR SHOULD IMPROVE WEST TO EAST ON FRI WITH PASSAGE
OF COLD FRONT. WSW WINDS WILL ALSO BE SIGNIFICANT FRI. A PERIOD OF
NON VFR POSSIBLE ACROSS FAR NE OH/NW PA LATE FRIDAY NIGHT/EARLY
SATURDAY MORNING. NON VFR POSSIBLE ACROSS THE AREA ON MONDAY MORNING.

&&

.MARINE...
HAVE DROPPED THE SMALL CRAFT ADVISORY AS NE WINDS HAVE DIMINISHED TO
5 TO 15 KNOTS.  TOMORROW THE WINDS SHIFT TO THE SOUTH AND INCREASE TO
AROUND 20 KNOTS AHEAD OF NEXT SYSTEM.  STRONG COLD FRONT WILL MOVE
ACROSS THE LAKE FRIDAY MORNING.  925MB WINDS INCREASE TO 50
KNOTS...NOT SURE HOW MUCH OF THAT CAN MIX DOWN AHEAD OF FRONT SO
WILL CONTINUE WITH 30 KNOTS IN THE FORECAST.  COULD SEE A BRIEF
PERIOD OF 35 KNOT GALES WITH THE FRONT ITSELF.   WINDS DIMINISH
QUICKLY BEHIND THE FRONT.   HIGH PRESSURE BUILDS OVER THE LAKE
SATURDAY AND WILL REMAIN OVER THE LAKE THROUGH THE END OF THE
WEEKEND.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...JAMISON
SHORT TERM...TK
LONG TERM...DJB
AVIATION...OUDEMAN
MARINE...DJB
Hazardous weather outlook, Apr 8, 11:22 PM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1122 PM EDT WED APR 8 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-100330-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
1122 PM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. THE THUNDERSTORMS ARE
NOT EXPECTED TO BECOME SEVERE AS THEY TRACK FROM WEST TO EAST.
PATCHY DENSE FOG IS EXPECTED MAINLY IN NORTHERN COUNTIES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS ARE LIKELY THURSDAY AND THURSDAY EVENING.
THESE STORMS COULD CAUSE FLASH FLOODING...DAMAGING WINDS...LARGE
HAIL...AND LOTS OF LIGHTNING. RIVER FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-100330-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1122 PM EDT WED APR 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 5:42 AM EDTAreal Flood WarningCLEKnox3 hr
Apr 9, 6:46 AM EDTRiver Flood WarningCLEMarion46 hr
Apr 9, 10:54 AM EDTRiver Flood WarningCLEMarion8 days
Apr 9, 3:15 PM EDTRiver Flood WarningCLEHolmes, Wayne8 days
Apr 9, 3:32 PM EDTGale WarningCLE24 hr
Apr 9, 4:46 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood44 min
Apr 9, 5:02 PM EDTTornado WarningCLEHancock, Sandusky, Seneca, Wood26 min
Apr 9, 6:03 PM EDTSpecial Marine WarningCLE72 min
Apr 9, 7:51 PM EDTSevere Thunderstorm WarningCLELucas, Wood54 min

Nearby

Flash Flood Watches in Ohio, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.